# SDR SWIA2021071459481

- Difficulty date: May 11, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 572-581 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LBL9  FLOORBEAM FROM FS572 TO FS581.     (C-CHECK RO 7/10/2021)    REOMOVED CORROSION BY BLENDING IAW MHIRJ REO 670-53-31-661 REV -- DATED 2021-05-15. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE
